# SDR ASAA2016102018432

- Difficulty date: October 20, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 12,001 hours, 3,916 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: GP043102
- Condition: Loose
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TEMP INDICATOR ERRATIC IN COCKPIT POSITION. SEEMS TO BE INDUCED BY SELECTOR SWITCH.  ACFT GROUNDED. TIGHTENED LOOSE SWITCH - OPS OK.
